# SDR ASAA2014092809245

- Difficulty date: September 28, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 2,072 hours, 631 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 1296943
- Part serial: 16041
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 2,065 hours, 625 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  AT  AROUND 101 PERCENT N1, DUCT PRESSURE LT DUCT PRESSURE 42 PSI.  DUCT PRESSURE RT DUCT 19 PSI.  CABIN ALTITUDE APPROX 7000 FT, CABIN DIFF APPROX 7.4 PSID.  ACFT ALT CLIMBING THROUGH FL 3000. IN CRUISE, LT DUCT 41 PSI, RT DUCT 29 PSI.  ACFT GROUNDED.  REPLACED NR 2 ENG, 450 DEGREE THERMOSTAT MM 36-11-05 AND PRECOOLER CONTROL VALVE SENSOR, MM 36-12-03.  PERFORMED ENG RUN IAW FIM TASK 36-10, TASK 807 AND OPS CKS NORMAL WITH NO ANOMALIES.  DUCT PRESSURE NORMAL.
